# SDR YENA2024062000881

- Difficulty date: June 15, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 7,604 hours, 2,883 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#520, ATL-JFK. 'F1 EXPERIENCED DIFFICULTY ARMING R1 DOOR; DOOR ARMING PIN STREAMER BECAME STUCK WITH DOOR OPENED AND PERFORMED OPS CHK OF DOOR ARM/DISARM FUNCTION NORMAL REF AMP 52-10-00.'
